# SDR IPXA12B74055

- Difficulty date: June 18, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 15,397 hours, 2,428 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146U5817133
- Condition: Punctured
- Location: Bs 1660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MCD FLOOR PANEL PUNCTURE AT STA 1660 LBL 61",  FLOOR PANEL.  REPAIRED IAW SRM 53-00-50, FIG 201, REV 62, FLOOR PANEL.  THIS REPAIR CLASSIFIED MAJOR.
